Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 380612, 12 pages
http://dx.doi.org/10.1155/2014/380612
Research Article

Almost Periodic Sequence Solutions of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 21 April 2014; Accepted 12 June 2014; Published 17 July 2014

Academic Editor: Kunquan Lan

Copyright © 2014 Zengji Du and Wenbin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengji Du and Wenbin Li, “Almost Periodic Sequence Solutions of a Discrete Predator-Prey System with Beddington-DeAngelis Functional Response,” Abstract and Applied Analysis, vol. 2014, Article ID 380612, 12 pages, 2014. https://doi.org/10.1155/2014/380612.